Worst thing I ever did was take Utovlan. My period didn't stop for 10days once I came off these tablets. I feel generally really ill with headaches and my hair has started to fall out in clumps in the 10 days after stopping. I was definitely depressed whilst on them during a two week period. I felt really horrible and not myself which spoilt my holiday. Once I stopped them I began to feel myself again after 3 days. I have taken these before just for a couple days and I was fine ...but taking them for two weeks messed me up. I'm a single parent who works...you need to be at your best and this tablet really made life difficult for this duration whilst on it for 2 weeks with feeling down and the 10 days after feeling ill with hair loss too...really wish I never took it...just fyi. This review does not allow me to select I'm not satisfied with the product so I had to select very to complete it!!! I AM NOT SATISFIED WITH THIS PRODUCT!!!
Reactions to this review
The content on this page is user-generated content, read and revised before approval to comply with our standards for a medicine review or reaction. We do not enforce any proven medical knowledge from our users to allow them to present their experiences. This way, the opinions and experiences described state only the views of the writers and not those of the owner of this website. Remember that these experiences differ from person to person and that you should always contact your doctor or pharmacist for advice on medication.
Add your reaction to this review